# SDR AALA202411302488

- Difficulty date: November 12, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,561 hours, 28,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL FROM STA 470 TO STA 500I, LBL 62. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-6.
